# SDR SWIA202163378

- Difficulty date: November 6, 2021
- Submitted: January 4, 2022
- Operation: Air carrier
- Aircraft: N824SK
- Make and model: Cndair CL600*
- Aircraft serial: 15208
- Aircraft time: 33,127 hours, 21,595 cycles
- Engine: Ge CF348C5
- System (JASC): 7800 · Engine Exhaust System
- Part: None
- Condition: Damaged
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH LOWER TRANSCOWL (PN CN624-2001-012, SN SB1003) HAS 2 EA. SHEARED RIVETS AT FWD Z MEMBER (MARKED).   (C CHECK RO 12-31-21)   REPAIRED L/H LOWER TRNSCOWL REF REO 690-54-21-402 REV -- 2021-12-01 STEPS 1-16.  SEE CONTINUATION CARD FOR DETAILS. COMPLIED WITH TASK CARD 51-900-1002-SKY.
